Trade name: Aphen SP
Strength: Aceclofenac 100mg, Paracetamol 500mg, Serratiopeptidase 15mg
Active ingredient: Aceclofenac, paracetamol, serratiopeptidase
Category: Aceclofenac belongs to non-steroidal anti-inflammatory drug (NSAID). Paracetamol belongs to group of drugs called analgesics. Serratiopeptidase belongs to anti-Inflammatory enzymes.
Pregnancy category: Paracetamol belongs to Australia therapeutic goods administration (TGA) pregnancy category: A AND US FDA pregnancy category: C. Aceclofenac and serratiopeptidase are not classified. It is advisable to avoid serratiopeptidase during pregnancy.
Uses: Aphen SP tablet is used for pain and inflammation. Aceclofenac has anti inflammatory activity. Paracetamol has analgesic and antipyretic action. Serratiopeptidase relieves inflammation and oedema.
How to use: Aphen SP tablet is taken with food to avoid stomach upset.
Side Effects: some of the side effects of aceclofenac and paracetamol are dizziness, vertigo, nausea, diarrhea, skin rashes. Serratiopeptidase is safe when taken for short period (for one month)
Dosage: Usual adult dose is 1 to 2 tablets daily.
Written by: : healthplus24.com team
Date last updated: February 12th, 2016
Subscribe to our email newsletter.